Title
An exploration of ideal-divisor graphs
Department/School
Mathematics
Date
12-10-2014
Document Type
Article
Keywords
commutative ring with identity, radical ideal, zero-divisor graph, ideal-divisor graph
Abstract
Zero-divisor graphs have given some interesting insights into the behavior of commutative rings. Redmond introduced a generalization of the zero-divisor graph called an ideal-divisor graph. This paper expands on Redmond’s findings in an attempt to find additional information about the structure of commutative rings from ideal-divisor graphs.
Published in
Involve
Citation/Other Information
Axtell, M., Stickles, J., Bloome, L., Donovan, R., Milner, P., Peck, H., Richard, A., & Williams, T. (2015). An exploration of ideal-divisor graphs. Involve: A Journal of Mathematics, 8(1), 87-98. https://doi.org/10.2140/involve.2015.8.87.